It is currently Tue Aug 22, 2017 4:07 am



All times are UTC - 5 hours [ DST ]


Our Sponsors





Post new topic Reply to topic  [ 3 posts ] 
Author Message
 Post subject:
PostPosted: Fri Jun 26, 2009 12:45 pm 
Offline
New Poster
New Poster

Joined: Fri Jun 26, 2009 11:55 am
Posts: 1
I'm very new to blogs, I don't know all the rules that apply to the blog.

I've been on suboxone since 06/05/09. I was on zanax and pain pills for the last 5 years

I was able to function taking the pills, I really can't think of anytime I got loaded on just the pills I would mix alcohol with them.

The DR. has me on 4mg 4 times per day, I break the 8mg in half. He also prescibed neurontin 3 times daily,
and celexa once per day.

The problem I'm having is mostly in the in the 9am till 3pm time ranges, I feel almost feel loaded. I slur my speech and my eyesight sometimes is blurry. I don't have any cravings for alcohol or pills. It's serious enough that I don't drive when this feeling starts.


Gump1945


Top
 Profile  
 
 Post subject: Gump
PostPosted: Fri Jun 26, 2009 1:01 pm 
Offline
Long Time Member
Long Time Member
User avatar

Joined: Tue Dec 30, 2008 8:48 pm
Posts: 415
Location: Ohio
Welcome to the site! So, if you don't mind me asking, how many xanax did you take per day? The danger in mixing xanax with alcohol alone is extreme! I assume you have a pain issue you are dealing with? Me too, it is difficult sometimes to manage pain, but we must remember that pain is natural and we have to experience it sometimes to be human.

As far as your feeling "loaded", maybe you should discuss this feeling with your doctor.It sounds as if you are taking too much medication.The target dose for Suboxone is the lowest dose that avoids withdrawal symptoms. This is definitely something you need to bring up with you doc ASAP!

_________________
"It is never too late to be what you might have been!" - George Eliot


Top
 Profile  
 
 Post subject:
PostPosted: Fri Jun 26, 2009 6:04 pm 
Offline
Long Time Member
Long Time Member
User avatar

Joined: Mon Apr 13, 2009 2:11 am
Posts: 427
Location: Fishers, Indiana
I would suggest that you talk with your doctor asap!
In my own experience on Suboxone even at induction there were no feelings of intoxication/highs etc. I have heard some say they experienced some mild euphoric feelings at induction but because of the hella long half life as dr. Junig has pointed out many times people tend to develop tolerance to Sub very quickly. I felt some very mild drowsiness the day after induction but within 2 days even the drowsiness was gone. The fact that you're having such extreme symptoms I'd think something is very wrong and I'd hope you contact your doctor today if he/she hasn't left for the day yet. I've met plenty of people on Sub maintenance and even a couple using Sub to treat pain and not one of them has ever appeared/acted intoxicated or impaired. I don't think your symptoms sound very normal but like I said that's for your doctor to decide. Hope things work out for you :D

_________________
"If you're going through hell, ....keep going!"
-Winston Churchill


Top
 Profile  
 
Display posts from previous:  Sort by  
Post new topic Reply to topic  [ 3 posts ] 

All times are UTC - 5 hours [ DST ]


Who is online

Users browsing this forum: No registered users and 2 guests


You cannot post new topics in this forum
You cannot reply to topics in this forum
You cannot edit your posts in this forum
You cannot delete your posts in this forum
You cannot post attachments in this forum

Search for:
Jump to:  
Our Sponsors
Suboxone Forum latest topics RSS feed Subscribe to the entire forum
 

 

 
Fond Du Lac Psychiatry
Dr. Jeffrey Junig, M.D., Ph.D.

  • Board Certified Psychiatrist
  • Asst Clinical Professor, Medical College of Wisconsin

Powered by phpBB® Forum Software © phpBB Group